# SDR 98UAL900534

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC SYSTEM LOW-PRESSURE/LOW VOLUME. LANDED AMBER ALERT. *S/D*  FOUND HYDRAULIC LEAK AT GREEN HYDRAULIC PRESSURE SWITCH ON NR 1 ENGINE.  LEAK COMING FROM PACKING.  REPLACED PRESSURE SWITCH, OPS CHECK GOOD.
